Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 4, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at Jan 15, 2016, 9:53 AM EST for Robeson County, North Carolina. It took effect at Jan 16, 2016, 3:00 AM EST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 15, 2016, 9:53 AM EST (14:53 UTC)
- In effect from
- Jan 16, 2016, 3:00 AM EST
- Expired
- Jan 19, 2016, 1:00 PM EST
- In force
- 3 days
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lumber River at Lumberton (LBRN7).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
061
WGUS42 KILM 151453
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
953 AM EST FRI JAN 15 2016
...The National Weather Service in Wilmington NC has issued a Flood Warning for
the following rivers in North Carolina...
Lumber Near Lumberton affecting Robeson County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC155-160653-
/O.NEW.KILM.FL.W.0004.160116T0800Z-160119T1800Z/
/LBRN7.1.ER.160116T0800Z.160116T1800Z.160119T0600Z.NO/
953 AM EST FRI JAN 15 2016
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Lumber Near Lumberton.
* from late tonight to Tuesday afternoon.
* At 7:00 AM Friday the stage was 12.26 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to rise to near
13.4 feet by tomorrow evening. The river will fall below flood stage by early
Tuesday morning.
* Impact...At 13.0 feet...Low land flooding will occur along the river. The flood
waters may affect some residential property as water backs up into the
drainage ditches in the city.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
433 follow-up statements
231
WGUS82 KILM 151454
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
954 AM EST FRI JAN 15 2016
...The Flood Warning continues for the following rivers...
Lumber Near Lumberton affecting Robeson County NC
Waccamaw At Conway affecting Horry County SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC155-160654-
/O.CON.KILM.FL.W.0004.160116T0800Z-160119T1800Z/
/LBRN7.1.ER.160116T0800Z.160116T1800Z.160119T0600Z.NO/
954 AM EST FRI JAN 15 2016
The Flood Warning continues for
The Lumber Near Lumberton.
* from late tonight to Tuesday afternoon.
* At 7:00 AM Friday the stage was 12.26 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tonight and continue to rise to near
13.4 feet by tomorrow evening. The river will fall below flood stage by early
Tuesday morning.
* Impact...At 13.0 feet...Low land flooding will occur along the river. The flood
waters may affect some residential property as water backs up into the
drainage ditches in the city.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC051-160654-
/O.CON.KILM.FL.W.0001.000000T0000Z-000000T0000Z/
/CNWS1.2.ER.160103T0037Z.160111T1030Z.000000T0000Z.NO/
954 AM EST FRI JAN 15 2016
The Flood Warning continues for
The Waccamaw At Conway.
* until further notice.
* At 9:15 AM Friday the stage was 11.52 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.7 feet by early Monday
morning then begin falling.
* Impact...At 12.0 feet...Flooding will worsen in the Lees Landing, Riverfront
South, Pitch Landing and Savannah Bluff communities. Flood waters will begin
to affect homes north of Conway on Riverside Drive. Swamps will be heavily
flooded.
&&
LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
3371 7911 3385 7908
$$
43632
WGUS82 KILM 160229
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
929 PM EST FRI JAN 15 2016
...The Flood Warning has been extended for the following rivers...
Lumber Near Lumberton affecting Robeson County NC
Waccamaw At Conway affecting Horry County SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC155-161829-
/O.EXT.KILM.FL.W.0004.160116T1800Z-160117T0600Z/
/LBRN7.1.ER.160116T1800Z.160116T1800Z.160116T1800Z.NO/
929 PM EST FRI JAN 15 2016
...Flood Warning now in effect until late Saturday night...
The Flood Warning continues for
The Lumber Near Lumberton.
* from Saturday afternoon to late Saturday night.
* At 6:38 PM Friday the stage was 12.37 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to near flood stage early tomorrow
afternoon.
* Impact...At 13.0 feet...Low land flooding will occur along the river. The flood
waters may affect some residential property as water backs up into the
drainage ditches in the city.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC051-161829-
/O.EXT.KILM.FL.W.0001.000000T0000Z-160119T1800Z/
/CNWS1.2.ER.160103T0037Z.160111T1030Z.160119T1200Z.NO/
929 PM EST FRI JAN 15 2016
...Flood Warning now in effect until Tuesday afternoon...
The Flood Warning continues for
The Waccamaw At Conway.
* until Tuesday afternoon.
* At 9:15 PM Friday the stage was 11.51 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.6 feet by after midnight
tonight. The river will fall below flood stage Tuesday morning.
* Impact...At 12.0 feet...Flooding will worsen in the Lees Landing, Riverfront
South, Pitch Landing and Savannah Bluff communities. Flood waters will begin
to affect homes north of Conway on Riverside Drive. Swamps will be heavily
flooded.
&&
LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
3371 7911 3385 7908
$$
04605
WGUS82 KILM 161431
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
931 AM EST SAT JAN 16 2016
...The Flood Warning is cancelled for the following rivers...
Lumber Near Lumberton affecting Robeson County NC
...The Flood Warning has been extended for the following rivers...
Waccamaw At Conway affecting Horry County SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC155-161501-
/O.CAN.KILM.FL.W.0004.000000T0000Z-160117T0600Z/
/LBRN7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
931 AM EST SAT JAN 16 2016
The Flood Warning is cancelled for
The Lumber Near Lumberton.
* At 7:00 AM Saturday the stage was 12.47 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 12.6 feet this afternoon.
* Impact...At 13.0 feet...Low land flooding will occur along the river. The flood
waters may affect some residential property as water backs up into the
drainage ditches in the city.
&&
LAT...LON 3467 7916 3468 7904 3457 7891 3452 7899
3461 7907 3458 7915
$$
SCC051-170631-
/O.EXT.KILM.FL.W.0001.000000T0000Z-160120T1200Z/
/CNWS1.2.ER.160103T0037Z.160111T1030Z.160120T0600Z.NO/
931 AM EST SAT JAN 16 2016
...Flood Warning now in effect until Wednesday morning...
The Flood Warning continues for
The Waccamaw At Conway.
* until Wednesday morning.
* At 9:15 AM Saturday the stage was 11.43 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by early
Wednesday morning.
* Impact...At 11.0 feet...Water will begin to cause minor flooding of yards and a
few roads in the Lees Landing, Pitch Landing, Savannah Bluff, and Riverfront
South communities. Overflow of vast uninhabited swamp and natural boat
landings will occur.
&&
LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
3371 7911 3385 7908
$$
43What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Jan 15, 6:34 AM EST, 3 hours 19 minutes earlier.
Area forecast discussion, Jan 15, 6:34 AM EST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
634 AM EST FRI JAN 15 2016
.SYNOPSIS...
LOW PRESSURE WILL LIFT OUT OF THE GULF OF MEXICO...TRACKING
RAPIDLY NORTHEAST TO THE CAROLINA COAST BY THIS EVENING...AND
NORTHEAST OF THE AREA TONIGHT. EXPECT A QUICK DOSE OF 0.5 TO 1.5
INCHES OF RAINFALL...HIGHEST ALONG THE COAST. WEAK HIGH PRESSURE
TO PREVAIL SATURDAY THRU SUNDAY WITH GENERALLY FAIR CONDITIONS.
DRY ARCTIC AIR WILL PLUNGE INTO THE REGION LATE MONDAY AND PERSIST
THROUGH THE MIDWEEK PERIOD. THE AIR MASS WILL BEGIN TO MODIFY LATE
NEXT WEEK AS HIGH PRESSURE SHIFTS OFF THE COAST.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 600 AM FRIDAY...LATEST SFC OBS AND IR SAT IMAGERY INDICATE
ALTO AND NIMBO STRATUS CLOUDINESS WORKING ITS WAY ACROSS THE
FA...FROM SW TO NE. THE RAIN CONTINUES TO MAKE PROGRESS TO THE NE
AND IS BASICALLY JUST SOUTH OF I-26 OF SOUTH CAROLINA. AT THE
SFC...RIDGING FROM THE CENTER OF HIGH PRESSURE WILL RETREAT TO THE
OFFSHORE WATERS AND BEYOND...FROM CAPE HATTERAS THIS MORNING. SFC
PRESSURE FIELD AND SFC WINDS INDICATE A COASTAL TROF EXISTS ALONG
THE COASTAL WATERS OF BOTH CAROLINAS.
A PROGRESSIVE PATTERN IN STORE FOR THE ILM CWA THIS PERIOD. HAVE
STAYED CLOSER TO THE GFS AND SOME EUROPEAN WITH THIS NEXT LOW
PRESSURE SYSTEM. DID NOT LIKE THE DOUBLE LOW AND THE SPLITTING OF
THE MID LEVEL VORT SOLUTION BY THE NAM...AND THUS STAYED AWAY FROM
ITS INPUT.
AT THE MOMENT...THE 1001MB SFC LOW IS NOW CROSSING THE FLORIDA
PAN HANDLE. THE GFS TAKES THE LOW TO THE MOUTH OF THE SAVANNAH
RIVER BY MIDDAY...AND TRACKS IT ALONG THE COASTAL FRONT/TROF THIS
AFTN AND EVENING...BASICALLY STRADDLING THE IMMEDIATE COASTLINE OF
THE CAROLINAS. THE DYNAMICS FROM ITS POTENT MID-LEVEL VORT AND
OCEAN TO AIR INTERACTION IE. THE MILD WATERS OF THE GULF
STREAM...AID IN THE SFC LOW INTENSIFYING TO JUST ABOVE 995 MB
ACROSS THE CAPE FEAR REGION EARLY THIS EVENING. UPPER JET
DYNAMICS AT 300MB INDICATE THE CAROLINAS AND THE ADJACENT ATL
WATERS WILL BE IN THE FRONT LEFT REGION OF A 300MB JET STREAK.
THIS RESULTS IN PLENTY OF UPWARD VERTICAL MOTION ACROSS THE
MENTIONED REGION. HOWEVER...THE BEST 300MB JET DYNAMICS OCCURS
WHEN THE LOW HAS JUST EXITED NE OF THE ILM CWA. LOOK FOR THE SFC
LOW TO FURTHER INTENSIFY TO THE 980S OFF CAPE HATTERAS AFTER
MIDNIGHT TONIGHT.
AS FOR QPF ACROSS THE ILM CWA...MAINLY LOOKING AT 0.5 TO 0.75 INCHES
ACROSS THE FAR INLAND LOCATIONS...AND INCREASING AS YOU MOVE CLOSER
TO THE COAST WHERE 1.00 TO 1.50 INCHES WILL BE COMMON. THIS WILL BE
A QUICK MOVING SYSTEM WITH THE MAJORITY OF THE QPF TO OCCUR WITHIN
AN 8 HR PERIOD BETWEEN 11 AM THIS MORNING TO 7 PM THIS EVENING.
HAVE ALSO INCLUDED ISOLATED THUNDER FOR THIS AFTN INTO EARLY THIS
EVENING...MAINLY ALONG THE IMMEDIATE COAST WHERE THE COASTAL
FRONT AND DYNAMICS ALOFT WILL AID SOMEWHAT FAVORABLE TSTORM
PARAMETERS IE. AVBL CAPE AND SHEAR. BY MIDNIGHT TONIGHT...THE ILM
CWA SHOULD BE RAIN-FREE...BUT WILL HAVE TO CONTEND WITH LOW
STRATUS...AND GUSTY WESTERLY WINDS ESPECIALLY ALONG THE IMMEDIATE
COAST AS SUBSIDENCE IN THE WAKE OF THE LOW PREVAILS.
A RANGE OF MAX TEMPS WILL OCCUR TODAY DUE TO THE POSITIONING OF THE
COASTAL FRONT ALONG THE IMMEDIATE COAST. LOOKING AT LOW 50S WELL
INLAND IE. WEST OF THE I-95 CORRIDOR WITH THE IMMEDIATE COAST
SHOULD SEE LOW 60S POSSIBLY EVEN A CAT HIER DEPENDING ON THE
POSITIONING OF THE COASTAL FRONT. AFTER THE LOWS PASSAGE THIS
EVENING...GUSTY WESTERLY WINDS AND CAA WILL DROP TEMPS TO THEIR
LOWS AT DAYBREAK SAT WHICH WILL BE IN THE LOW 40S INLAND TO THE
UPPER 40S ALONG THE IMMEDIATE COAST.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...WESTERLY FLOW ON THE BACK END OF RAPIDLY
DEPARTING LOW PRESSURE SYSTEM WILL ADVECT PLENTY OF DRY AIR
THROUGH THE MID TO UPPER LEVELS ON SATURDAY. LINGERING MOISTURE
FROM PREVIOUS DAYS RAIN WILL KEEP SOME LOW LEVEL MOISTURE PRESENT
AT LEAST THROUGH THE MORNING. MAY SEE SOME STRATUS STUCK UNDER
SUBSIDENCE INVERSION INTO THE AFTN....BUT OVERALL EXPECT DRYING
THROUGH THE DAY ON SATURDAY. PCP WATER VALUES WILL BE DOWN LESS
THAN A HALF INCH.
DEEP WESTERLY FLOW WILL BACK TO THE W-SW BY SUNDAY BUT SFC WINDS
WILL COME AROUND TO THE NORTH AS A COLD FRONT DROPS SOUTH THROUGH
THE CAROLINAS SAT NIGHT. AT THE SAME TIME A DIGGING SHORTWAVE
WILL RIDE ACROSS THE GULF COAST WITH SFC LOW LEADING THE WAY
THROUGH CENTRAL FLORIDA SUN MORNING THEN EAST-NORTHEAST INTO THE
ATLANTIC. THE ECMWF SHOWS A SIMILAR TRACK BUT ACTUALLY SPREADS PCP
FARTHER NORTH THAN GFS. THE BEST SHORTWAVE ENERGY WILL BE ACROSS
COASTAL GA/SC ON SUNDAY. OVERALL EXPECT HIGHER LEVEL CLOUDS TO
SPREAD NORTH THROUGH SAT NIGHT WITH MOISTURE PROFILES SHOWING BEST
MOISTURE RETURN ABOVE H7 IN STRONG SW-W FLOW. LOOKS LIKE BEST
ISENTROPIC LIFT WILL COME SUN MORNING BEFORE WINDS COME AROUND TO
THE W-NW AS LOW DEPARTS FARTHER OUT TO SEA THROUGH LATE SUNDAY.
850 TEMPS UP NEAR 5C ON SATURDAY WILL BEGIN TO DROP ONCE COLD
FRONT DROPS SOUTH SAT NIGHT REACHING BELOW 0C BY SUN EVENING AS
ARCTIC HIGH PRESSURE BEGINS TO DESCEND FROM THE UPPER NORTHWEST.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 330 AM FRIDAY...DEEP W-NW FLOW WILL CONTINUE TO ADVECT COLD
AND DRY AIR INTO THE CAROLINAS THROUGH MONDAY AS HIGH PRESSURE
BUILDS DOWN FROM THE NW. ANOTHER SHORTWAVE WILL MOVE THROUGH LATE
MON INTO EARLY TUES WITH SECONDARY PUSH OF COLD AND DRY AIR. 850
TEMPS CONTINUE TO DROP MONDAY BOTTOMING OUT CLOSE TO -9C BY EARLY
TUES. VERY COLD AND DRY HIGH HIGH PRESSURE WILL SETTLE OVER THE
CAROLINAS THROUGH MID WEEK. PCP WATER VALUES WILL DOWN NEAR A
TENTH OF AN INCH MONDAY INTO EARLY TUES AND WILL REMAIN NEAR A
QUARTER OF AN INCH THROUGH TUES. DEWPOINT TEMPS WILL DOWN IN THE
LOW TEENS BY TUES AND MAY SEE SOME SINGLE DIGITS. THE INITIAL CAA
WILL PRODUCE TEMPS IN THE 40S MON AND WITH THE SECONDARY PUSH OF
COLD AIR ON TUES...TEMPS MAY STRUGGLE TO REACH 40 IN SPOTS. ONCE
THE HIGH SETTLES CLOSER OVERHEAD...BETTER RADIATIONAL COOLING IN
SUCH A DRY AND COLD AIR MASS WILL PRODUCE OVERNIGHT LOWS CLOSER TO
20 EARLY TUES AND WED MORNING.
AIR MASS WILL BEGIN TO MODIFY THROUGH WED AS HIGH SHIFTS OFF SHORE
AND LIGHT RETURN FLOW DEVELOPS. AFTER A SUCH A CHILLY MORNING
TEMPS WILL REBOUND TO 50 OR SO MOST PLACES. A MOISTURE STARVED
COLD FRONT WILL MAKE IT THROUGH THE CAROLINAS WED NIGHT INTO
THURS WITH ANOTHER BLAST OF COLD AIR. WITH CLOUDS AND A BIT OF WAA
WED NIGHT...TEMPS SHOULD REMAIN ABOVE FREEZING AFTER SEVERAL DAYS
OF BELOW FREEZING TEMPS...BUT MORE COLD AND DRY AIR WILL MOVE
LATER ON THURS INTO NEXT WEEKEND.
&&
.AVIATION /11Z FRIDAY THROUGH TUESDAY/...
AS OF 12Z...PRETTY DYNAMIC SYSTEM APPROACHING WITH LOTS OF
SHEAR AND HELICITY...BUT VERY LITTLE CAPE. THICKENING HIGH
CLOUDS THIS MORNING WITH SHOWERS MOVING RAPIDLY NORTHWARD
THIS AFTERNOON. VISIBILITIES IN THE HEAVIER SHOWERS WILL GO
DOWN TO A MILE OR SO WITH GUSTY SOUTHEAST WINDS. THUNDER CAN
NOT BE RULED OUT BUT IT WILL BE ISOLATED. THE CONVECTION WILL
BE A QUICK HITTER...LASTING ONLY A FEW HOURS BEFORE MOVING
NORTH OF THE REGION. WINDS WILL SHIFT TO THE WEST SOUTHWEST THIS
EVENING...GUSTY AT TIME WITH IFR CEILINGS SLOWLY IMPROVING
THROUGH THE OVERNIGHT HOURS.
EXTENDED OUTLOOK...A SLIGHT CHANCE FOR PRECIP ON SUNDAY
WITH BRIEF MVFR POSSIBLE. OTHERWISE VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 615 AM FRIDAY...SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
WATERS FROM NOON TODAY...AND CONTINUING EARLY INTO THE SHORT TERM
PERIOD. POTENT...DYNAMIC AND INTENSIFYING LOW PRESSURE WILL
TRAVERSE THE AREA WATERS THIS AFTN AND EXIT TO THE NE THIS
EVENING. A COASTAL FRONT/TROF HAVING DEVELOPED ACROSS THE COASTAL
WATERS AND PARALLEL TO THE CAROLINA COASTLINES IS EXPECTED TO
MEANDER TO THE IMMEDIATE COAST WITH NO INLAND PROGRESSION
EXPECTED. THE LOW WILL EXIT NE OF THE WATERS THIS EVENING...
FOLLOWED IMMEDIATELY BY ITS CFP. THE SFC PRESSURE GRADIENT WILL
TIGHTEN CONSIDERABLY THIS AFTERNOON THRU TONIGHT. LOOKING AT
ONSHORE E-SE WINDS AT 15 TO 25 KT AHEAD OF THE LOW...BECOMING
WESTERLY AT 20 TO 30 KT AFTER THE LOW PUSHES BY. COULD EVEN SEE A
FEW WESTERLY GUSTS UP TO GALE FORCE THIS EVENING AND TONIGHT.
SIGNIFICANT SEAS WILL BE DOMINATED BY LOCALLY PRODUCED WIND
DRIVEN WAVES. A SLOW INCREASE INITIALLY THIS MORNING...BUILD MORE
DRAMATICALLY THIS AFTN THRU TONIGHT. COULD SEE SEAS PEAK IN THE 5
TO 9 FT RANGE...WITH THE HIER SEAS OFF CAPE FEAR TO LITTLE RIVER
INLET. THIS A RESULT OF THE BETTER FETCH WITH GUSTY WESTERLY
WINDS AND THE CONFIGURATION OF THE COASTLINE.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...STRONG OFF SHORE FLOW ON THE BACK END OF
DEPARTING LOW PRESSURE SYSTEM WILL DIMINISH THROUGH SATURDAY. W-WSW
WINDS AROUND 20 KTS WILL BE DOWN TO 10 TO 15 KTS BY AFTERNOON AND
WILL DIMINISH FURTHER THROUGH SAT NIGHT. SEAS UP TO 6 TO 8 FT TO
START THE DAY ON SATURDAY SHOULD FALL BELOW SCA THRESHOLDS BY SAT
AFTN AND AND DOWN TO 2 TO 4 FT BY SAT EVENING.
NORTHERLY WINDS WILL SPIKE UP AGAIN ON SUNDAY AS GRADIENT
TIGHTENS AS COLD FRONT DROPS SOUTH AND LOW PRESSURE SYSTEM TRACKS
SOUTH OF AREA WATERS...BUT SHOULD REMAIN LESS THAN 5 FT MOST
WATERS.
LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 330 AM FRIDAY...BRISK NORTHERLY WINDS UP NEAR 15 TO 20 KTS
WILL CONTINUE MON INTO TUES IN STRONG CAA AS ARCTIC HIGH PRESSURE
BUILDS DOWN FROM THE NORTHWEST. THIS WILL KEEP SEAS IN THE 3 TO 5
FT RANGE MOST WATERS WITH THE HIGHEST SEAS ACROSS THE OUTER
WATERS IN THE OFFSHORE FLOW.
BY LATE TUES INTO WED THE HIGH WILL MIGRATE CLOSER OVERHEAD
ALLOWING NORTHERLY WINDS TO LIGHTEN OVER THE WATERS...DOWN LESS
THAN 15 KTS. SEAS WILL DROP UNDER 4 FT.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO NOON EST SATURDAY FOR
AMZ250-252-254-256.
&&
SYNOPSIS...RGZ
NEAR TERM...DCH
SHORT TERM...RGZ
LONG TERM...RGZ
AVIATION...DLHazardous weather outlook, Jan 15, 4:26 AM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 426 AM EST FRI JAN 15 2016 NCZ087-096-SCZ017-023-024-032-033-039-160930- ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG- 426 AM EST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ099-105-106-108>110-SCZ053>056-160930- COLUMBUS-INLAND PENDER-COASTAL PENDER-COASTAL NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-INLAND HORRY-COASTAL HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 426 AM EST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN TOTALING 1 TO 1.5 INCHES THIS AFTERNOON THROUGH EARLY THIS EVENING COULD PRODUCE TEMPORARY PONDING OF WATER AND NUISANCE TYPE SHALLOW FLOODING ACROSS THOSE NORMALLY PRONE AREAS. ISOLATED STRONG THUNDERSTORMS WITH WIND GUSTS UP TO 40 MPH ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-160930- INLAND NEW HANOVER- 426 AM EST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HEAVY RAIN TOTALING 1 TO 1.5 INCHES THIS AFTERNOON THROUGH EARLY THIS EVENING COULD PRODUCE TEMPORARY PONDING OF WATER AND NUISANCE TYPE SHALLOW FLOODING ACROSS THOSE NORMALLY PRONE AREAS. ISOLATED STRONG THUNDERSTORMS WITH WIND GUSTS UP TO 40 MPH ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. MINOR COASTAL FLOODING THRESHOLDS FOR THE LOWER CAPE FEAR RIVER FROM WILMINGTON SOUTHWARD MAY BE MET WITHIN A 2 HOUR WINDOW CENTERED AT THIS AFTERNOONS HIGH TIDE AT 140 PM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-160930- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 426 AM EST FRI JAN 15 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING COULD PRODUCE GALE FORCE WIND GUSTS...AND HEAVY RAIN WITH VISIBILITY REDUCED BELOW 1 NM. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 11:48 AM EST | Gale Warning | ILM | 16 hr | |
| Jan 15, 1:46 PM EST | Special Marine Warning | ILM | 59 min | |
| Jan 15, 2:13 PM EST | Special Weather Statement | ILM | Bladen, Brunswick, Columbus, New Hanover, Robeson | 92 min |
| Jan 15, 2:40 PM EST | Special Marine Warning | ILM | 95 min | |
| Jan 15, 3:06 PM EST | Special Weather Statement | ILM | Brunswick, New Hanover, Pender | 39 min |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.